# SDR GLBA201209071

- Difficulty date: September 6, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 32,879 hours, 41,104 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALY.  LANDING GEAR LIGHTS DID NOT ILLUMINATE.   MX INSPECTED ALL SYS WIRING AND REPLACED THE LANDING CONTROL HANDLE, PERFORMED SEVERAL GEAR SWINGS, OPS CHECKED GOOD.
